Skip to main content

Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Volume 49, Number 14, November 15, 2004

Rational decompositions of complex meromorphic functions
pp. 991-996(6)
Authors: Escassut, Alain; Mayerhofer, Eberhard

Favourites:
ADD

Sharp pointwise estimates for analytic functions by the L p -norm of the real part
pp. 997-1023(27)
Authors: Kresin, Gershon; Maz'ya, Vladimir

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Pointwise multipliers from BMOA α to BMOA 
pp. 1045-1061(17)
Author: Yoneda, Rikio

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more